Anyone had an increase in GERD symptoms upon stopping hormone replacement?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Piano Lady
New Member


Date Joined Oct 2010
Total Posts : 1
   Posted 10/28/2010 6:42 AM (GMT -6)   
Has anyone experienced an upsurge in GERD symptoms upon stopping hormone replacement, namely VAHas GIFEM?
 
PS, gave your post a title.

Post Edited By Moderator (stkitt) : 10/28/2010 10:08:23 AM (GMT-6)


couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 10/28/2010 4:50 PM (GMT -6)   
Never took it before...
Welcome to HW.
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 6:20 PM (GMT -6)
There are a total of 2,973,388 posts in 326,088 threads.
View Active Threads


Who's Online
This forum has 160962 registered members. Please welcome our newest member, Gladioli66.
430 Guest(s), 8 Registered Member(s) are currently online.  Details
81GyGuy, Michael_T, SeanL88, Serenity Now, Hoagie, Noah2112, CAdogsRus, MacroMan